Published/Accepted Papers

 

2012

Liu, W., Lu, X. , Qi, Y. (2012).  Local polynomial modelling of the additive risk model. Communications in Statistics-Theory and Methods.  In press

Li, D., Qi, Y. and Rosalsky, A. (2012). On Jiang's asymptotic distribution of the largest entry of a sample correlation matrix.  Journal of Multivariate Analysis.  In press

Peng, L.,  Qi, Y.,  Wang. R and Yang, J. (2012) Jackknife empirical likelihood methods for risk measures and related quantities.  Insurance: Mathematics and Economics.  In press

Wu, L. ,  Qi, Y. and Yang, J. (2012) Asymptotics for Dependent Bernoulli Random Variables .  Statistics & Probability Letters 82, 455-463.

Zhang, R. , Peng, L. and Qi, Y. (2012) Jackknife-blockwise empirical likelihood methods under dependence. Journal of Multivariate Analysis 104, 56-72 

Peng, L., Qi, Y. and Van Keilegom, I. (2012) Jackknife empirical likelihood method for copulas.  Test 21, 74-92.  

 

2011

Li, D., Qi, Y. and Rosalsky, A. (2011)  A refinement of the Kolmogorov-Marcinkiewicz-Zygmund strong law of large numbers.  Journal of Theoretical Probability 24, 1130-1156

Li, D., Peng, L. and Qi, Y. (2011) Empirical likelihood confidence intervals for the endpoint of a distribution function.  Test   20, 353-366

Zhang, Z, Qi, Y. and Ma, X. (2011) Asymptotic independence of correlation coefficients with application to testing hypothesis of independence.  Electronic Journal of Statistics, 5, 342-372

Li, M.,  Peng, L. and Qi, Y.  (2011) Reduce computation in profile empirical likelihood method.  The Canadian Journal of Statistics 38, 370-384.

Ha, H-T, Li, D. and Qi, Y.  (2011)  A generalization of the Strassen converse.  Journal of Mathematical Analysis and Applications 374, 729-735.

Li, D., Qi, Y. and Rosalsky, A. (2011)  On the set of limit points of normed sums of geometrically weighted i.i.d. unbounded random variables. II  Stochastic Analysis and Applications 29,  486-502

 

2010

Li, D., Qi, Y. and Rosalsky, A. (2010) On the set of limit points of normed sums of geometrically weighted i.i.d. unbounded random variables.  Stochastic Analysis and Applications 28, 862-883.

Li, D., Qi, Y. and Rosalsky, A. (2010)  On the set of limit points of normed sums of geometrically weighted i.i.d. bounded random variables.  Stochastic Analysis and Applications 28, 86-102

Peng, L. and Qi, Y. (2010) Smoothed jackknife empirical likelihood method for tail copulas.  Test 19, 514-536.

Gong, Y., Peng, L. and Qi, Y. (2010) Smoothed jackknife empirical likelihood method for ROC curve.  Journal of Multivariate Analysis 101, 1520 -1531

Qi, Y. (2010) On the tail index of a heavy tailed distribution.  Annals of the Institute of Statistical Mathematics     62,  277-298

 

2009

Cheng, S. and Qi, Y. (2009) The convergence rate for the normal approximation of extreme sums.  Nonlinear Analysis  71, e1081-e1093      

Hu, A., Peng, Z. and Qi, Y. (2009) Joint behavior of point process of exceedances and partial sum from a Gaussian sequence.  Metrika  70,  279-295 

Peng, L. and Qi, Y. (2009) Maximum likelihood estimation of extreme value index for irregular cases.  Journal of Statistical Planning and Inference 139, 3361-3376

Yang, J. Qi, Y. and Wang R. (2009) A class of multivariate copulas with bivariate Frechet marginal copulas Insurance: Mathematics and Economics 45, 139-147

Chi, Y., Yang, J. and Qi, Y. (2009) Decomposition of Schur-constant model and its applications. Insurance: Mathematics and Economics 44, 398-408.

Li, D., Qi, Y. and Rosalsky, A. (2009)  Iterated logarithm type behavior for weighted sums of i.i.d. random variables.  Statistics & Probability Letters 79, 643-651.

Liang, H.,  Li, D. and Qi, Y. (2009).  Strong convergence in nonparametric regression with truncated dependent data.  Journal of Multivariate Analysis 100, 162-174. 

 

2008

James, B., James, K. and Qi, Y. (2008) Limit theorems for correlated Bernoulli random variables.  Statistics & Probability Letters 78, 2339-2345

Li, D., Qi, Y. and Rosalsky, A. (2008)  A supplement to the Einmahl-Li results on two-sided iterated logarithm type behavior for i.i.d. random variables.  Stochastic Analysis and Applications  26,  1095 - 1110.

Peng, L. and Qi, Y. (2008) Bootstrap approximation of tail dependence function. Journal of Multivariate Analysis 99, 1807-1824.

Lu, X., Sun, J. and Qi, Y. (2008) Empirical likelihood for average derivatives of hazard regression functions. Metrika 67, 93-112.

Qi, Y. (2008) Bootstrap and empirical likelihood methods in extremes. Extremes 11, 81-97.

 

2007

Li, D., Qi, Y. and Rosalsky, A. (2007).  Some results on one-sided iterated logarithm type behavior. Acta Scientiarum Mathematicarum ( Szeged). 73,  367-395.

Qi, Y. (2007) On asymptotic normality of sequential estimators for branching processes with immigration. Journal of Statistical Planning and Inference 137 (9) 2892-2902.

Peng, L. and Qi, Y. (2007) Partial derivatives and confidence intervals of bivariate tail dependence functions.   Journal of Statistical Planning and Inference. 137 (7), 2089-2101.

Li, D. and  Qi, Y. (2007) Hierarchical structures associated with order functions. Statistics & Probability Letters  77, 525-529.

James, B., James, K. and Qi, Y. (2007) Limit distribution of the sum and maximum from multivariate Gaussian sequences.  Journal of Multivariate Analysis 98, 517-532.

Chen, P. and Qi, Y. (2007) Generalized law of the iterated logarithm and its convergence rate.  Stochastic Analysis and Applications. 25, 89-103.

 

2006

Lu, X. and Qi, Y. (2006) Chover's law of the iterated logarithm for trimmed sums.  Sankhya 68, 488-502.

Lu, X. and Qi, Y. (2006) Empirical likelihood for average derivatives.  Journal of Nonparametric Statistics 18, 315-331

Peng, L. and Qi, Y. (2006) Confidence regions for high quantiles of a heavy tailed distribution.  Annals of Statistics 34 (4), 1964-1986

Chen, P. and Qi, Y. (2006) Chover's law of the iterated logarithm for weighted sums with application. Sankhya 68, 45-60

Peng, L and Qi, Y. (2006)  A new calibration method of constructing empirical likelihood-based confidence intervals for the tail index. Australian & New Zealand Journal of Statistics 48, 59-66.

Chan, N.H.,  Peng  L. and Qi Y.(2006)  Quantile inference for nearly-integrated  autoregressive time series with infinite variance.  Statistica Sinica 16, 15-28

 

2004

Lu, X. and Qi, Y. (2004) Empirical likelihood for the additive risk model.  Probability and Mathematical Statistics 24, 419-431.

Lu, X. and Qi, Y. (2004) A note on limit distributions for products of sums.  Statist. Probab. Lett. 68, no 4, 407-413.

Peng, L. and  Qi, Y. (2004)  Estimating the first and second order parameters of a heavy tailed distribution.  Australian & New Zealand Journal of Statistics 46, no 2, 305-312.

 

2003

Adler, A. and Qi, Y. (2003) On exact strong laws for sums of multidimensionally indexed random variables.  Probability and Mathematical Statistics 23, 305-313

Peng, L. and Qi, Y. (2003) Almost sure convergence of distributional laws for order statistics.   Probability and Mathematical Statistics 23, 217-228

Peng, L. and Qi, Y. (2003) Chover-type laws of the iterated logarithm for weighted sums. Statist. Probab. Lett  65, 401-410.

Qi, Y.  (2003) Limit distributions for products of sums.   Statist. Probab. Lett 62, no 1, 93 -100.

 

2002

Qi, Y. and Reeves, J. (2002) On sequential estimation for branching processes with immigration.  Stochastic Processes and their Applications 100, 41-51.

 

2000

McCormick, W.P. and Qi, Y. (2000) Asymptotic distribution for the sum and the maximum of Gaussian processes. Journal of Applied Probability 37, no 4, 958-971.

Cheng, S., Peng, L. and Qi, Y. (2000) Ergodic behavior of extreme values. J. Austral. Math. Soc (Ser. A) 68, 170-180.

 

1999

Qi, Y. (1999) On the one-sided logarithmic law for arrays. Systems Science and Mathematical Sciences 12, no. 2, 123-132.

 

1998

Cheng, S., Peng, L. and Qi, Y. (1998) Almost sure convergence in extreme value theory. Math. Nach. 190, 43 -50.

Qi, Y. (1998) Estimating extreme-value index from records. Chinese Annals of Mathematics Ser. B 19: 4, 499-510.

Balkema, A.A. and Qi, Y. (1998) Strictly stable laws for multivariate residual lifetimes. Proceedings of the 18-th Seminar Problems for Stochastic Models, Part I (Hajduszoboszlo, 1997). Journal of Mathematical Sciences (New York) 92, no.3, 3873 - 3880.

 

1997

Qi, Y. and Wilms R.J.G. (1997), The limit behavior of maxima modulo one and the number of maxima. Statist. Probab. Lett. 32, no. 4, 357-366.

Qi, Y. (1997) A note on the number of maxima in a discrete sample. Statist. Probab. Lett. 33, no. 4, 373-377.

Qi, Y. (1997) Almost sure convergence of the stable tail empirical dependence function in multivariate extreme statistics. Acta Mathematicae Applicatae Sinica (English Ser) 13, no.2, 167-175.

Qi, Y. (1997) A problem on stability of order statistics. Journal of Statistical Planning and Inference 64, no. 1, 21-25.

Qi, Y. (1997) The variational distance for asymptotic distribution of extreme values (modulo one). Acta Scientiarum Naturalium Universitatis Pekinensis 33, no. 1, 32-41.

Qi, Y. (1997) Some results on a counting process associated to records. Acta Scientiarum Naturalium Universitatis Pekinensis 33, no. 3, 289-297.

Peng, L. and Qi, Y. (1997) Asymptotic normality of Hill estimator in a second-order submodel of regular variation. (in Chinese) Chinese Annals of Mathematics Ser. A 18, no. 5, 539-544; translated in Chinese J Contemp. Math. 18, no.4,365-372.

 

1996

Qi, Y. (1996) The weak law of large numbers when extreme terms are excluded from sums. Systems Science and Mathematical Sciences 9, no. 1, 83-93.

Qi, Y. (1996) A simple estimator for an exponential coefficient. Systems Science and Mathematical Sciences 9, no. 2, 151-156.

Qi, Y. and Cheng, P. (1996) A law of the iterated logarithm for sums in the domains of attraction of stable distributions. Chinese Annals of Mathematics 17A:2, 195-206.

Qi, Y. and Cheng, P. (1996) Limit distributions on numbers of runs. Northwest Math J. 12, no. 4, 483-488.

Chen, L. and Qi, Y. (1996) Convergence rate for asymptotic uniformity of distribution of independent sums modulo one. Acta Scientiarum Naturalium Universitatis Pekinensis 32, no. 3, 316-321.

Qi, Y. and Cheng S. (1996) Convergence rate of distributions of trimmed sums. Chinese Annals of Mathematics 17B:3, 349-364.

 

1995

Qi, Y. (1995) Convergence rates in the law of large numbers for trimmed sums, Acta Mathematicae Applicatae Sinica 18, no.2, 273-286.

Qi, Y. (1995) Limit theorems for sums and maxima of pairwise negative quadrant dependent random variables. Systems Science and Mathematical Sciences 8, no. 3, 249-253.

 

1994

Qi, Y. (1994) The weak law of large numbers for trimmed sums. Chinese Annals of Mathematics 15A:3, 309-318.

Qi, Y. (1994) Some results on covariance of function of order statistics. Statistics & Probability Letters 19 111-114.

Qi, Y. (1994) On the strong convergence of arrays. Bulletin of the Australian Mathematical Society 50, 219-223.

Qi, Y. (1994) Strong laws of lifetime for a consecutive k-out-of-n:F system. Systems Science and Mathematical Sciences 7, No.2, 121-127.

Qi, Y. (1994) Limit laws of lifetime for a consecutive k-within-m-out-of-n system. Systems Science and Mathematical Sciences 7, no. 1, 82-88.

 

1993

Qi, Y. (1993) The law of the iterated logarithm for Hill's estimator. Chinese Annals of Mathematics 14A:5, 555-560 (in Chinese); The English version in Chinese Journal of Contemporary Mathematics 14:4, 347-354.

Qi, Y. (1993) Generalized moments of several variables related to random walks with positive drift. Acta Scientiarum Naturalium Universitatis Pekinensis 29, no. 5, 552-562.

Qi, Y. (1993) The central limit problem for trimmed sums in the Feller class. Chinese Annals of Mathematics 14A:2, 201--209 (in Chinese); The English version in Chinese Journal of Contemporary Mathematics 14:2, 177-187.

 

1992

Qi, Y. and Cheng S. (1992) Convergence of Pickands-type estimators. Chinese Science Bulletin 37, no.17, 1409-1413.

 

1991

Qi, Y. (1991) Convergence rate of conditional central limit theorem for interchangeable sequences. Acta Scientiarum Naturalium Universitatis Pekinensis 27, No. 5, 536-545.

Qi, Y. (1991) On rates of convergence to normality for trimmed sums. Acta Scientiarum Naturalium Universitatis Pekinensis 27, no. 5, 526-535.